# SDR DALA2024070806894

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N108DN
- Make and model: Airbus A321-211
- Aircraft serial: 10003
- Aircraft time: 10,926 hours, 4,681 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 1008, UPON INITIAL START UP - COFFEE MAKER IN AFT GALLEY POPPED C/B 405 AND HAD PLASTIC BURNING SMELL. CORRECTIVE ACTION: REPLACED COFFEE MAKER. (LP 6197930)
